Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Laface, Antonio
and
Velasco, Mauricio
2009.
A survey on Cox rings.
Geometriae Dedicata,
Vol. 139,
Issue. 1,
p.
269.
Testa, Damiano
Várilly-Alvarado, Anthony
and
Velasco, Mauricio
2009.
Cox rings of degree one del Pezzo surfaces.
Algebra & Number Theory,
Vol. 3,
Issue. 7,
p.
729.
Laface, Antonio
and
Velasco, Mauricio
2009.
Picard-graded Betti numbers and the defining ideals of Cox rings.
Journal of Algebra,
Vol. 322,
Issue. 2,
p.
353.
McKernan, James
2010.
Mori dream spaces.
Japanese Journal of Mathematics,
Vol. 5,
Issue. 1,
p.
127.
Manon, Christopher
2010.
Presentations of semigroup algebras of weighted trees.
Journal of Algebraic Combinatorics,
Vol. 31,
Issue. 4,
p.
467.
Sturmfels, Bernd
and
Velasco, Mauricio
2010.
Blow-ups of ${\bf P}^{n-3}$ at $n$ points and spinor varieties.
Journal of Commutative Algebra,
Vol. 2,
Issue. 2,
Totaro, Burt
2010.
The cone conjecture for Calabi-Yau pairs in dimension 2.
Duke Mathematical Journal,
Vol. 154,
Issue. 2,
Jow, Shin-Yao
2011.
A Lefschetz hyperplane theorem for Mori dream spaces.
Mathematische Zeitschrift,
Vol. 268,
Issue. 1-2,
p.
197.
González, José
Hering, Milena
Payne, Sam
and
Süß, Hendrik
2012.
Cox rings and pseudoeffective cones of projectivized toric vector bundles.
Algebra & Number Theory,
Vol. 6,
Issue. 5,
p.
995.
Brown, Morgan
2013.
Singularities of Cox rings of Fano varieties.
Journal de Mathématiques Pures et Appliquées,
Vol. 99,
Issue. 6,
p.
655.
Junca, Mauricio
and
Velasco, Mauricio
2013.
The maximum cut problem on blow-ups of multiprojective spaces.
Journal of Algebraic Combinatorics,
Vol. 38,
Issue. 4,
p.
797.
Larsen, Paul
2013.
Permutohedral spaces and the Cox ring of the moduli space of stable pointed rational curves.
Geometriae Dedicata,
Vol. 162,
Issue. 1,
p.
305.
Serganova, V.
2013.
Torsors, Étale Homotopy and Applications to Rational Points.
p.
75.
Levitt, John
2014.
On embeddings of Mori dream spaces.
Geometriae Dedicata,
Vol. 170,
Issue. 1,
p.
281.
De Volder, Cindy
and
Laface, Antonio
2014.
Linear systems on a class of anticanonical rational threefolds.
Journal of Pure and Applied Algebra,
Vol. 218,
Issue. 6,
p.
1095.
Derenthal, Ulrich
Hausen, Jürgen
Heim, Armand
Keicher, Simon
and
Laface, Antonio
2015.
Cox rings of cubic surfaces and Fano threefolds.
Journal of Algebra,
Vol. 436,
Issue. ,
p.
228.
Casagrande, C.
2015.
Rank $$2$$ 2 quasiparabolic vector bundles on $${\mathbb {P}}^1$$ P 1 and the variety of linear subspaces contained in two odd-dimensional quadrics.
Mathematische Zeitschrift,
Vol. 280,
Issue. 3-4,
p.
981.
Manon, Christopher
2016.
Cox rings of moduli of quasi-parabolic principal bundles and the K-Pieri rule.
Journal of Combinatorial Theory, Series A,
Vol. 139,
Issue. ,
p.
1.
Laface, Antonio
and
Moraga, Joaquín
2016.
Linear systems on the blow-up of(P1)n.
Linear Algebra and its Applications,
Vol. 492,
Issue. ,
p.
52.
Araujo, Carolina
and
Massarenti, Alex
2016.
Explicit log Fano structures on blow-ups of projective spaces.
Proceedings of the London Mathematical Society,
Vol. 113,
Issue. 4,
p.
445.